# SDR ASAA2015091313038

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,791 hours, 10,398 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON POWER TRANSFER.  ACFT GROUNDED.  RAN QRH PROC, SATCOM RESTORED.
